# SDR SWAA2025040721697

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8922Q
- Make and model: Boeing 737-8
- Aircraft serial: 42594
- Aircraft time: 1,995 hours, 1,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT HANDLE BROKEN<[01] REMOVED AND REPLACED FLASHLIGHT ASSY AT FLIGHT DECK IAW AMM 25-64-00; OPS CHECK GOOD
